Jump to content
CrazyBoards.org

Recommended Posts

I am currently on risperidone. The first few days I was very shaky.I had minor headaches. I also had this weird pressure feeling from behind my eyes. And sleepiness. All of the side effects went away as the dose when up. I started on 1 mg, then bumped it up to 2, then 4 mg.

Link to comment
Share on other sites

I take Risperidone Consta. I had some insomnia when I started and reduced appetite. I am adjusting to it and am able to sleep pretty well now. This may have been due to me switching from Xyprexa shortly beforehand, however.

Link to comment
Share on other sites

I was on Risperdal Consta for a while, which is the long acting injection form of Risperdal.

 

I gained a little weight but I had just stopped Topamax, which made me lose a LOT, rapidly, and I'm still considered underweight.. It didn't effect my appetite. 

 

It was very good for my mood. I did have issues with insomnia, but I've always had problems with insomnia. I didn't find the shots sedating, I did have mild akathasia (which is worse now, since I switched to a different injection, a typical AP called Piportil) but Artane fixed that. I didn't have the akathasia every day, it was generally a day or two after the shot. 

 

Prolactin levels have to be taken once in a while because it can cause high prolactin in some people. I didn't have prolactin problems on the injection, but I did on the pills (however, I was taking something to UP my prolactin at the time). 

 

I came off it because Piportil controls my psychosis better at lower doses. It's a good med, I just don't respond that great to AAP's for psychosis. 

 

I never had sexual side effects either. I did have a bit more salivation, but that was a good thing, since I usually had dry mouth. I wasn't drooling or anything, but my dentist noticed an improvement in my gums while I was on it. Unexpected bonus side effect, I suppose. I had no other side effects than what I've mentioned. I'd still be on it if it controlled my psychosis better.

Link to comment
Share on other sites

I take risperdal and when i first started taking it I would get a clogged nose.....Sleepy weird dreams.......Been on it for six almost seven years.....I don't know why I am on it other than i was being used to see how it works....I had a drug induced psychosis so it;s very likely that it all went into remission by now but the problem is the withdrawals are to hard to handle that I start to crack under the pressure of weaning...


Btw I can smoke a bowl of weed and been fine but my anxiety goes up.....I'm not encouraging drug use i just see how well my brain has healed....The body is a wonderful thing. Treat as such.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...